# SDR DALA2021060102999

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 68,485 hours, 31,555 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3253 -DIV- TO MEM DUE TO HYD G RSVR LO LVL MESSAGE. CORRECTIVE ACTION: FOUND LINE AT PTU MANIFOLD LEAKING. REPLACED LINE D2917012002900. C/W TASK 2900-2021 INSPECTION OF GREEN HYD. SYS. LEAK CHECK GOOD. CLEANED BELLY OF HYDRAULIC FLUID. OK FOR SERVICE.
